# SDR FDEA202509201749

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67530
- Aircraft time: 2,437 hours, 1,228 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 500
- Component: Slat, Boeing
- Component part number: 114T4105411G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT AT APPROXIMATELY STA 441, INNER SKIN HAS WEAR/CHAFE MARKS FROM FASTENER. REPAIRED LH WING L/E #5 SLAT TRAILING EDGE WEDGE AT APPROS 43" FROM IB EDGE IN REF TO   767 SRM 57-43-02-2R FIG 201 SHT 2 AND 767 SRM 51-70-10-2R. THIS IS A MAJOR REPAIR. SEE JPF   FOR WORK ACCOMPLISHED
